# SDR 2004F00277

- Difficulty date: August 1, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- Engine: Pwa PW121
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3039242
- Condition: Erratic
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RT ENGINE NP INDICATOR DROPPED FROM 86 PERCENT OT 65 PERCENT.  CREW DECLARED EMERGENCY.  REPLACED RIGHT ENGINE NP SENSOR.  (M)
